Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Sliding mode control of singular stochastic Markov jump systems|
|Citation:||IEEE Transactions on Automatic Control, 2017; 62(8):4266-4273|
|Zhiguang Feng and Peng Shi|
|Abstract:||An investigation has been made into the sliding mode control (SMC) problem for singular stochastic Markov systems (SSMSs) in this paper. By using replacement of matrix variables, a newmean square admissibility criterion of SSMSs is proposed first. Based on this admissibility criterion, the desired state-feedback controller is designed to guarantee the closed-loop system to be mean-square admissible. Then, the obtained results given in the form of strict linear matrix inequalities are applied to solve SMC problem of SSMSs. In order to illustrate the workability and applicability of the theoretic results developed, numerical examples are provided.|
|Keywords:||Singular systems; sliding mode control (SMC); stochastic markov systems|
|Description:||Date of publication March 24, 2017|
|Rights:||© 2017 IEEE|
|Appears in Collections:||Aurora harvest 8|
Electrical and Electronic Engineering publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.